# SDR UHLA201507140689

- Difficulty date: July 14, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 29,220 hours, 17,003 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT RIVETS AROUND THE AFT SERVICE DOOR GIRT BAR FITTINGS. R & R BEAM.  MAJOR REPAIR.
